An Zhang
Results

Journal Article
A High-Order Accuracy Method for Solving the Fractional Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 2 : pp. 239–253

Journal Article
A High-Order Accuracy Method for Solving the Fractional Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 2 : pp. 239–253

Journal Article
Boundary Value Methods for Caputo Fractional Differential Equations
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 1 : pp. 108–129

Journal Article
A Scalar Auxiliary Variable (SAV) Finite Element Numerical Scheme for the Cahn-Hilliard-Hele-Shaw System with Dynamic Boundary Conditions
Journal of Computational Mathematics, Vol. 42 (2024), Iss. 2 : pp. 544–569

Journal Article
A Partitioned Method with Different Time Steps for Coupled Stokes and Darcy Flows with Transport
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 3 : pp. 463–498

Journal Article
Pattern Formation in Rosenzweig–MacArthur Model with Prey–Taxis
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 1 : pp. 97–115

Journal Article
A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems
International Journal of Numerical Analysis and Modeling, Vol. 17 (2020), Iss. 6 : pp. 858–871

Journal Article
Collocation Methods for a Class of Integro-Differential Algebraic Equations
International Journal of Numerical Analysis and Modeling, Vol. 18 (2021), Iss. 6 : pp. 758–787

Journal Article
On the Change of Variables Formula for Multiple Integrals
Journal of Mathematical Study, Vol. 50 (2017), Iss. 3 : pp. 268–276

Journal Article
COVID-19 Epidemic Prediction Based on Deep Learning
Journal of Nonlinear Modeling and Analysis, Vol. 5 (2023), Iss. 2 : pp. 354–365

Journal Article
A Hybridisable Discontinuous Galerkin Method for Time-Dependent Convection-Diffusion-Reaction Equations
East Asian Journal on Applied Mathematics, Vol. 10 (2020), Iss. 3 : pp. 455–484

Journal Article
The Blow-up Dynamics for the L2-Critical Hartree Equation with Harmonic Potential
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 3 : pp. 589–601